# SDR ASOA05678

- Difficulty date: August 19, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 559-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT FLOOR SUPPORT WEB AT FS 559.112 TO FS 605 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL DETERMNE THE APPROPRIATE REPAIR UPON FURTHER INSPECTION ON THE RT FLOOR SUPPORT WEB AT FS 559.112 TO FS 605.  THIS MRR WILL REMAIN OPEN PENDING THE APPROPRIATE CORRECTIVE ACTION.  (K)
